Homepage di Nienteansia.it
Switch to english language  Passa alla lingua italiana  

You are not logged in.


Dear visitor, welcome to Forum di Psicologia di Nienteansia.it. If this is your first visit here, please read the Help. It explains in detail how this page works. To use all features of this page, you should consider registering. Please use the registration form, to register here or read more information about the registration process. If you are already registered, please login here.

peter

Giovane Amico

  • "peter" is male
  • "peter" started this thread

Posts: 190

Activitypoints: 892

Date of registration: Feb 11th 2009

  • Send private message

1

Sunday, November 3rd 2019, 5:57pm

Vampate/sudorazione

Salve a tutti, vorrei chiedervi se tra voi c'è qualcuno che ha questo tipo di sintomi, improvvisamente mi sento come una specie di leggera campata con pelle umidiccia, localizzazione fronte e collo

Anna808

Utente Attivo

  • "Anna808" is female

Posts: 220

Activitypoints: 266

Date of registration: May 6th 2017

Location: Angolo Terme

Occupation: architetto

  • Send private message

2

Sunday, November 3rd 2019, 6:11pm

Ciao, a me è capitato all'inizio dell'estate. Ogni tanto , di punto in bianco, iniziavo a sudare copiosamente sulla schiena e sul viso ma a tal punto da dovermi cambiare i vestiti

repcar

Amico Inseparabile

  • "repcar" is male

Posts: 1,658

Activitypoints: 4,710

Date of registration: Dec 10th 2016

Location: reggio calabria

Occupation: forze di polizia

  • Send private message

3

Sunday, November 3rd 2019, 6:23pm

ciao, la tua domanda potrebbe avere diecimila risposte, dalla semplice agitazione, ansia, nervosismo.....e si continua così per una lunghissima lista. Certamente anche innumerevoli farmaci hanno questi effetti collaterali. :thumbup:

Elisa89

Ogni lasciata è persa

  • "Elisa89" is female

Posts: 495

Activitypoints: 1,548

Date of registration: Jun 1st 2019

  • Send private message

4

Monday, November 4th 2019, 7:18am

Io ne soffro ma per via dei farmaci che prendo per una sorta di "menopausa indotta"